# SDR ASAA2015040511247

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,443 hours, 8,682 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AS THE CENTER TANK WAS EMPTY, IMBALANCE SHOWED ON THE FUEL QTY INDICATOR.  NR1 MAIN TANK INDICATED 6.85,  NR 2 MAIN INDICATED 8.55. FOLLOWED QRH FOR CROSSFEED, AFTER CROSSFEED WAS COMPLETE NR 1 TANK INDICATIONS DID NOT DECREASE FOR AWHILE. THAN INDICATIONS INCREASED AND THEN DECREASED 200 TO 300 POUNDS.  AFTER A WHILE IT SEEMED TO WORK CORRECTLY.  ACFT GROUNDED.  ACCOMPLISHED GROUND TEST IAW AMM 28-41-00. NO FAULTS FOUND.  FQIS SHOWS NO FAULT HISTORY AND THERE IS NO HISTORY FOUND WITHIN THE PAST 30 DAYS.  ACCOMPLISHED THE FUEL IMBALANCE CONDITIONAL INSPECTION IAW AMM 05-51-48-211-801.
